Classic 2-Day Shore Excursion in St Petersburg with Nigth Boat Cruise

Kid Friendly in Russia
Image by Viator

Information from Viator

Tour description

This 2-day program includes the must-sees of St Petersburg as the Hermitage, Peterhof Park, Catherine Palace, the churches and other sights. At night, you will witness the phenomenon of the white nights and see the magnificent ceremony of the drawbridge opening from the river.

ItineraryDay 1: Suburbs of St Petersburg and Night Boat CruiseStop At: Nevsky Prospekt, St. Petersburg, Northwestern District9:00 - meet the guide in the port terminal9:00-10:00 - panoramic tour of the city center with picture stopsDuration: 1 hourStop At: Neva, St. Petersburg, Northwestern District10:00-10:30 - hydrofoil ride to the Lower Park of Peterhof along the Neva River and the Gulf of FinlandDuration: 30 minutesStop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District10:30-12:00 - walk in the spectacular Lowe Park of Peterhof and marvel the amazing views of the cascades, fountains, countless water jets and gilded statuesDuration: 1 hour 30 minutesStop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District12:00-12:45 - transfer from Peterhof to Tsarskoye Selo12:45-13:45 - lunch in a local restaurant (not included)14:00-16:00 - tour to Catherine Palace including the famous Amber Room and a walk in the Park16:00-17:00 - return to the cruise shipDuration: 2 hoursStop At: Neva Embankments, St. Petersburg, Northwestern District23:30 - meet the guide in the port terminal for the evening excursion23:30-00:45 - panoramic ride along the main embankments and the Nevsky Prospect to see the night illumination of the cityDuration: 1 hour 15 minutesStop At: Palace Bridge, St. Petersburg, Northwestern District1:00-2:30 - boat cruise on the Neva River to see the ceremony of the drawbridge opening. You will see Palace Bridge, Troitsky Bridge, the facade of the Hermitage Museum complex, the walls of St Peter & Paul Fortress, the Rostral columns and much more.2:30-3:00 - return to the cruise shipDuration: 1 hour 30 minutesNo meals included on this day.No accommodation included on this day.Day 2: The Highlights of St PetersburgStop At: Peter and Paul Fortress (Petropavlovskaya Krepost), St. Petersburg, Northwestern District9:00 - meeting at the cruise port terminal9:15-10:45 - walk on the territory of St Peter & Paul Fortress, the citadel of the city and the 1st city's constructionDuration: 1 hour 30 minutesStop At: The State Hermitage Museum, St. Petersburg, Northwestern District11:00-13:30 - tour to the Hermitage Museum, including the Winter Palace, the former residence of the Russian TsarsDuration: 2 hours 30 minutesStop At: Nevsky Prospekt, St. Petersburg, Northwestern District13:45-14:45 - lunch in the restaurant of your choiceDuration: 1 hourStop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District15:00-15:30 - visit this magnificent temple to the Russian Tsar Alexander III who was mortally wounded on this very place Duration: 30 minutesStop At: The Museum Complex The State Museum St. Isaac’s Cathedral, St. Petersburg, Northwestern District15:45-16:10 - visit the biggest Orthodox cathedral in Russia that can accommodate 14 thousand people16:10-16:30 - return to the portDuration: 30 minutesNo meals included on this day.No accommodation included on this day.

What's included

  • Air-conditioned vehicle
  • All Fees and Taxes
  • Visa-free arrangements (please, provide the passport details at booking)
  • Professional & friendly guide speaking your language of choice
  • All admission fees as per program SKIP-THE-LINE
  • Bottled water and juice
  • Welcome gifts and ponchos in case of rain
  • Entry/Admission - Neva
  • Entry/Admission - Park And Gardens of Peterhof
  • Entry/Admission - Catherine Palace and Park
  • Entry/Admission - Palace Bridge
  • Entry/Admission - The State Hermitage Museum
  • Entry/Admission - Savior on the Spilled Blood
  • Entry/Admission - The Museum Complex The State Museum St. Isaac’s Cathedral

What's not included

  • Meals
  • Entry/Admission - Nevsky Prospekt

Itinerary

Day 1: Day 1: Suburbs of St Petersburg and Night Boat Cruise Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District 9:00 - meet the guide in the port terminal 9:00-10:00 - panoramic tour of the city center with picture stops Duration: 1 hour Stop At: Neva, St. Petersburg, Northwestern District 10:00-10:30 - hydrofoil ride to the Lower Park of Peterhof along the Neva River and the Gulf of Finland Duration: 30 minutes Stop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 10:30-12:00 - walk in the spectacular Lowe Park of Peterhof and marvel the amazing views of the cascades, fountains, countless water jets and gilded statues Duration: 1 hour 30 minutes Stop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 12:00-12:45 - transfer from Peterhof to Tsarskoye Selo 12:45-13:45 - lunch in a local restaurant (not included) 14:00-16:00 - tour to Catherine Palace including the famous Amber Room and a walk in the Park 16:00-17:00 - return to the cruise ship Duration: 2 hours Stop At: Neva Embankments, St. Petersburg, Northwestern District 23:30 - meet the guide in the port terminal for the evening excursion 23:30-00:45 - panoramic ride along the main embankments and the Nevsky Prospect to see the night illumination of the city Duration: 1 hour 15 minutes Stop At: Palace Bridge, St. Petersburg, Northwestern District 1:00-2:30 - boat cruise on the Neva River to see the ceremony of the drawbridge opening. You will see Palace Bridge, Troitsky Bridge, the facade of the Hermitage Museum complex, the walls of St Peter & Paul Fortress, the Rostral columns and much more. 2:30-3:00 - return to the cruise ship Duration: 1 hour 30 minutes No meals included on this day. No accommodation included on this day.

Day 2: Day 2: The Highlights of St Petersburg Stop At: Peter and Paul Fortress (Petropavlovskaya Krepost), St. Petersburg, Northwestern District 9:00 - meeting at the cruise port terminal 9:15-10:45 - walk on the territory of St Peter & Paul Fortress, the citadel of the city and the 1st city's construction Duration: 1 hour 30 minutes Stop At: The State Hermitage Museum, St. Petersburg, Northwestern District 11:00-13:30 - tour to the Hermitage Museum, including the Winter Palace, the former residence of the Russian Tsars Duration: 2 hours 30 minutes Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District 13:45-14:45 - lunch in the restaurant of your choice Duration: 1 hour Stop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District 15:00-15:30 - visit this magnificent temple to the Russian Tsar Alexander III who was mortally wounded on this very place Duration: 30 minutes Stop At: The Museum Complex The State Museum St. Isaac’s Cathedral, St. Petersburg, Northwestern District 15:45-16:10 - visit the biggest Orthodox cathedral in Russia that can accommodate 14 thousand people 16:10-16:30 - return to the port Duration: 30 minutes No meals included on this day. No accommodation included on this day.